Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 72, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Right alternative algebras and Wedderburn principal theorem
Armin Thedy.
Proc. Amer. Math. Soc. 72 (1978), 427-435
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 509228
On splitting in finite groups
C. R. B. Wright.
Proc. Amer. Math. Soc. 72 (1978), 436-438
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 509229
The local Hilbert function of a pair of plane curves
S. C. Kothari.
Proc. Amer. Math. Soc. 72 (1978), 439-442
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0506283
On finite simple groups with a self-centralization system of type $(2(n))$
Pamela A. Ferguson.
Proc. Amer. Math. Soc. 72 (1978), 443-444
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 509231
Rings with subexponential growth and irreducible representations
Ronald S. Irving.
Proc. Amer. Math. Soc. 72 (1978), 445-450
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 509232
A note on the congruence lattice of a finitely generated algebra
Ivan Rival and Bill Sands.
Proc. Amer. Math. Soc. 72 (1978), 451-455
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 509233
A Korovkin-type theorem in locally convex spaces
Hans-O. Flösser.
Proc. Amer. Math. Soc. 72 (1978), 456-460
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 509234
Local properties of quotient analytic spaces
Kunio Takijima and Tadashi Tomaru.
Proc. Amer. Math. Soc. 72 (1978), 461-467
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 509235
A characterization of nonatomic Hilbert algebras
Alessandro Figà-Talamanca and Giancarlo Mauceri.
Proc. Amer. Math. Soc. 72 (1978), 468-472
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 509236
On the local spectra of seminormal operators
Kevin F. Clancey.
Proc. Amer. Math. Soc. 72 (1978), 473-479
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 509237
Hypoellipticity in the complexes of pseudodifferential operators
Jongsik Kim.
Proc. Amer. Math. Soc. 72 (1978), 480-484
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 509238
Analytic multipliers of the Radon transform
James V. Peters.
Proc. Amer. Math. Soc. 72 (1978), 485-491
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 509239
Summability of subsequences and rearrangements of sequences
Thomas A. Keagy.
Proc. Amer. Math. Soc. 72 (1978), 492-496
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 509240
Lattice properties of integral operators
Lawrence Lessner.
Proc. Amer. Math. Soc. 72 (1978), 497-500
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 509241
Compact dynamical systems
Ronald A. Knight.
Proc. Amer. Math. Soc. 72 (1978), 501-504
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 509242
Tensor products and the joint spectrum in Hilbert spaces
Zoia Ceauşescu and F.-H. Vasilescu.
Proc. Amer. Math. Soc. 72 (1978), 505-508
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 509243
Sweeping out on a set of integers
Martin H. Ellis and Nathaniel A. Friedman.
Proc. Amer. Math. Soc. 72 (1978), 509-512
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 509244
A note on Segal algebras on Euclidean spaces
Hwai Chiuan Wang.
Proc. Amer. Math. Soc. 72 (1978), 513-518
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 509245
On iterated similarities of operators
Domingo A. Herrero.
Proc. Amer. Math. Soc. 72 (1978), 519-520
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 509246
Skew-products with simple approximations
P. N. Whitman.
Proc. Amer. Math. Soc. 72 (1978), 521-526
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 509247
The hyperinvariant subspace lattice of a contraction of class $C._{0}$
Pei Yuan Wu.
Proc. Amer. Math. Soc. 72 (1978), 527-530
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 509248
Representing a closed operator as a quotient of continuous operators
William E. Kaufman.
Proc. Amer. Math. Soc. 72 (1978), 531-534
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 509249
On $L^{1}$ convergence of Fourier series with quasi-monotone coefficients
J. W. Garrett, C. S. Rees and Č. V. Stanojević.
Proc. Amer. Math. Soc. 72 (1978), 535-538
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 509250
Parovičenko’s characterization of $𝛽𝜔-𝜔$ implies CH
Eric K. van Douwen and Jan van Mill.
Proc. Amer. Math. Soc. 72 (1978), 539-541
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 509251
On the central limit theorem in $F$-spaces
Werner E. Helm.
Proc. Amer. Math. Soc. 72 (1978), 542-544
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 509252
Souslin dendrons
J. van Mill and E. Wattel.
Proc. Amer. Math. Soc. 72 (1978), 545-555
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 509253
Immersions of semianalytic spaces
G. S. Wells.
Proc. Amer. Math. Soc. 72 (1978), 556-560
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 509254
Topological mixing of higher degrees
Sue Goodman and Brian Marcus.
Proc. Amer. Math. Soc. 72 (1978), 561-565
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 509255
On the existence of dense analytic subgroups
David Zerling.
Proc. Amer. Math. Soc. 72 (1978), 566-570
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 509256
Bornological spaces of non-Archimedean valued functions with the point-open topology
W. Govaerts.
Proc. Amer. Math. Soc. 72 (1978), 571-575
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 509257
Homoclinic points of mappings of the interval
Louis Block.
Proc. Amer. Math. Soc. 72 (1978), 576-580
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 509258
Properties of $S$-closed spaces
Douglas E. Cameron.
Proc. Amer. Math. Soc. 72 (1978), 581-586
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0514999
Surgery on links containing a cable sublink
Bradd Evans Clark.
Proc. Amer. Math. Soc. 72 (1978), 587-592
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 509260
Groups with completely reducible regular representation
Larry Baggett and Keith Taylor.
Proc. Amer. Math. Soc. 72 (1978), 593-600
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 509261
On the covering dimension of subspaces of product of Sorgenfrey lines
Ali A. Fora.
Proc. Amer. Math. Soc. 72 (1978), 601-606
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 509262
Metrizability of compact sets and continuous selections
G. Mägerl.
Proc. Amer. Math. Soc. 72 (1978), 607-612
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 509263
A topological note on the Adams spectral sequence based on Morava’s $K$-theory
Nobuaki Yagita.
Proc. Amer. Math. Soc. 72 (1978), 613-617
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 509264